# SDR AALA201911259017

- Difficulty date: November 21, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 17,312 hours, 8,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151354
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS ALL EMERGENCY LIGHTS OPS CHECK NORMAL, EPSU SUSTEM TEST SHOWES FAULT FOR 10WL FWD LEFT. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REPLACED EPSU ASSY AT 10WL & OPS TESTED GOOD. NO FAULTS IAW AMM 33-51-38.*** (CLOSED)
